# SDR C2XA07SH091

- Difficulty date: November 4, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 125
- Aircraft time: 20,593 hours, 15,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CENTER OMEGA BEAM FR 17-23 HAS CORROSION BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED CENTER OMEGA BEAM AT FR 18-23 IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
